The Drug Tamoxifen Is Taken 2 Times?

Illustration of The Drug Tamoxifen Is Taken 2 Times?
Illustration: The Drug Tamoxifen Is Taken 2 Times? drugsdb.com

Hello, I was taking tamofen at 8 pm, when I woke up at 11 in the night I unknowingly took the same medicine again. How about this? Then if tomorrow do I still have to drink more? Considering this drug is taken routinely once a day? Thank you very much

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Tamoxifen is a drug that works to inhibit the effects of estrogen, and is indicated for patients with breast cancer or who are suspected of having a high risk of breast cancer. This drug consists of tamoxifen 10 mg and 20 mg. The dose of tamoxifen can be given in divided doses twice a day, especially if the daily dose is more than 20 mg.
Side effects that may be experienced in patients using this drug or patients who are overdosed from the dosage plan provided by a doctor can be:
1. nausea
2. leg cramps
3. pain in the muscles
4. thinning hair
5. headache
6, sharp changes in vision
7. bleeding
8. swelling in the legs
9. passed out
10. shortness of nafa
In connection with your question, if you accidentally consume you need to directly consult and discuss with the doctor who treats you. The doctor will evaluate whether there are any side effects that occur after consuming tamoxifen two doses in the adjacent time. So, if found side effects that interfere, the doctor can immediately provide the necessary care.
And in general, the dose that can be given per day can reach 20-40 mg, and the dose can be divided into two drinks, especially if the dose given by a doctor ranges from more than 20 mg per day. Therefore, if you are currently taking a dose of tamoxifen 10mg / day and it turns out you are drinking 2 times, in general it is necessary to evaluate and observe the complaints you feel (such as the side effects above). And for the next day, you can still continue one dose of tmoxifen according to your doctor's plan.
But again, all this you need to discuss with the doctor who treats you, so that the doctor's plan can work well, and you do not experience the side effects of drugs that interfere.

Henceforth, you should be more careful in taking medicine, either remembering independently, using a reminder or using a pill box to help you through this treatment period properly.
Thus the info we can convey.

: by

Related Question

The Body Suddenly Weak Every 3-4 Days?

The Body Suddenly Weak Every 3-4 Days?

(1 year ago)

Asslm, I want to ask. My mother is 60 years old, my body suddenly feels weak, it does not appear every day, but very often 3-4hrs and at night the feeling of weakness appears. I ha...

Cough Accompanied By Sore Throat, Fever, Chills, Dizziness, Leg Bones Ache And Can Not Sleep?

Cough Accompanied By Sore Throat, Fever, Chills, Dizziness, Leg Bones Ache And Can Not Sleep?

(1 year ago)

Excuse me. I want a consul. Last night I coughed u0026sup2; until my throat hurts. I can not sleep. Then in the morning u0026sup2; my body shivered, headache and fever until now. M...

Causes Of Inflammation Of The Spine?

Causes Of Inflammation Of The Spine?

(1 year ago)

Tonight … I want to ask … my parents have inflammation of the bones … what is the cure … If I join the therapy can it be for the healing process … Tri...

Leave a Reply

Your email address will not be published. Required fields are marked *